Alert archive / Missouri / River Flood Warnings in 2018
River Flood Warning 113, NWS Kansas City, MO
NWS Kansas City, MO issued this river flood warning at Dec 31, 2018, 12:59 PM CST for Cooper County, Saline County, Missouri. It took effect at Dec 31, 2018, 5:19 PM CST. It was in force for 37 hr.
The area
The outline as issued.
The facts
- Issued
- Dec 31, 2018, 12:59 PM CST (18:59 UTC)
- In effect from
- Dec 31, 2018, 5:19 PM CST
- Expired
- Jan 2, 2019, 6:05 AM CST
- In force
- 37 hr
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Cooper County, MO, Saline County, MO
The radar
The Pleasant Hill radar (KEAX), 90 km from the middle of the area, began a volume at 19:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Blackwater River near Blue Lick (BLVM7).
- Action stage
- 19 ft
- Minor stage
- 24 ft
- Moderate stage
- 29 ft
- Major stage
- 37 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 06908000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
985
WGUS43 KEAX 311859
FLWEAX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Kansas City/Pleasant Hill MO
1259 PM CST Mon Dec 31 2018
...The National Weather Service in Pleasant Hill Mo has issued a
flood warning for the following rivers in Missouri...
Blackwater River near Blue Lick affecting Cooper and Saline
Counties.
Lamine River near Otterville affecting Cooper County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.This product along with additional weather
and stream information is available at www.weather.gov/kc/.
&&
MOC053-195-011859-
/O.NEW.KEAX.FL.W.0113.181231T2319Z-190104T0756Z/
/BLVM7.1.ER.181231T2319Z.190102T1200Z.190103T0756Z.NO/
1259 PM CST Mon Dec 31 2018
The National Weather Service in Pleasant Hill Mo has issued a
* Flood Warning for
The Blackwater River near Blue Lick.
* from this afternoon to late Thursday night.
* At 12:45 PM Monday the stage was 16.6 feet.
* Flood stage is 24.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by late this afternoon and
continue to rise to near 27.9 feet by Wednesday morning. The river
will fall below flood stage by early Thursday morning.
* At 24.0 feet...Cropland and pastures along the river flood.
&&
Latest
Location FS Stage Day/Time Forecast
Blackwater River
Blue Lick 24 16.6 Mon 01 PM 27.9 Wednesday morning
&&
LAT...LON 3894 9342 3899 9348 3903 9297 3894 9295 3893 9323
$$
MOC053-011859-
/O.NEW.KEAX.FL.W.0114.181231T2356Z-190102T0807Z/
/OTTM7.1.ER.181231T2356Z.190101T0600Z.190101T0807Z.NO/
1259 PM CST Mon Dec 31 2018
The National Weather Service in Pleasant Hill Mo has issued a
* Flood Warning for
The Lamine River near Otterville.
* from this afternoon to late Tuesday night.
* At 12:15 PM Monday the stage was 5.5 feet.
* Flood stage is 15.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by late this afternoon and
continue to rise to near 16.1 feet by early Tuesday morning. The
river will fall below flood stage by early Tuesday morning.
* At 15.0 feet...Low lying woodlands and fields along the river
flood.
&&
Latest
Location FS Stage Day/Time Forecast
Lamine River
Otterville 15 5.5 Mon 12 PM 16.1 early Tuesday morning
&&
LAT...LON 3869 9303 3887 9305 3894 9304 3894 9298 3869 9294
$$5 follow-up statements
930
WGUS83 KEAX 010115
FLSEAX
Flood Statement
National Weather Service Kansas City/Pleasant Hill MO
715 PM CST Mon Dec 31 2018
...The Flood Warning continues for the following rivers in
Missouri...
Big Creek at Blairstown affecting Cass...Henry and Johnson Counties.
Blackwater River near Blue Lick affecting Cooper and Saline
Counties.
Lamine River near Otterville affecting Cooper County.
Moniteau Creek near Fayette affecting Howard County.
Petite Saline Creek near Boonville affecting Cooper County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.This product along with additional weather
and stream information is available at www.weather.gov/kc/.
&&
MOC037-083-101-020115-
/O.EXT.KEAX.FL.W.0110.000000T0000Z-190103T0025Z/
/BLRM7.1.ER.181231T2148Z.190101T1200Z.190102T0025Z.UU/
715 PM CST Mon Dec 31 2018
The Flood Warning continues for
The Big Creek at Blairstown.
* until Wednesday evening.
* At 7:00 PM Monday the stage was 21.0 feet.
* Flood stage is 20.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 21.9 feet by
Tuesday morning. The river will fall below flood stage Tuesday
evening.
* At 20.0 feet...The west bank of the creek begins to flood.
&&
Latest
Location FS Stage Day/Time Forecast
Big Creek
Blairstown 20 21.0 Mon 07 PM 21.9 Tuesday morning
&&
LAT...LON 3873 9422 3875 9416 3857 9394 3840 9384 3840 9391
$$
MOC053-195-020115-
/O.EXT.KEAX.FL.W.0113.000000T0000Z-190104T0015Z/
/BLVM7.1.ER.190101T1500Z.190102T1200Z.190103T0015Z.NO/
715 PM CST Mon Dec 31 2018
The Flood Warning continues for
The Blackwater River near Blue Lick.
* until Thursday evening.
* At 6:45 PM Monday the stage was 21.8 feet.
* Flood stage is 24.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by late Tuesday morning and
continue to rise to near 26.2 feet by Wednesday morning. The river
will fall below flood stage by Wednesday evening.
* At 24.0 feet...Cropland and pastures along the river flood.
&&
Latest
Location FS Stage Day/Time Forecast
Blackwater River
Blue Lick 24 21.8 Mon 07 PM 26.2 Wednesday morning
&&
LAT...LON 3894 9342 3899 9348 3903 9297 3894 9295 3893 9323
$$
MOC053-020115-
/O.EXT.KEAX.FL.W.0114.000000T0000Z-190102T1355Z/
/OTTM7.1.ER.190101T0157Z.190101T0600Z.190101T1355Z.NO/
715 PM CST Mon Dec 31 2018
The Flood Warning continues for
The Lamine River near Otterville.
* until Wednesday morning.
* At 5:15 PM Monday the stage was 14.1 feet.
* Flood stage is 15.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this evening and continue to
rise to near 16.4 feet by early Tuesday morning. The river will
fall below flood stage by Tuesday morning.
* At 15.0 feet...Low lying woodlands and fields along the river
flood.
&&
Latest
Location FS Stage Day/Time Forecast
Lamine River
Otterville 15 14.1 Mon 05 PM 16.4 early Tuesday morning
&&
LAT...LON 3869 9303 3887 9305 3894 9304 3894 9298 3869 9294
$$
MOC089-020115-
/O.EXT.KEAX.FL.W.0112.000000T0000Z-190102T0722Z/
/FYTM7.1.ER.181231T1922Z.190101T0300Z.190101T0722Z.UU/
715 PM CST Mon Dec 31 2018
The Flood Warning continues for
The Moniteau Creek near Fayette.
* until late Tuesday night.
* At 6:30 PM Monday the stage was 17.7 feet.
* Flood stage is 16.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 18.0 feet by
tonight. The river will fall below flood stage early Tuesday
morning.
* At 16.0 feet...Low-lying fields along Moniteau Creek flood.
&&
Latest
Location FS Stage Day/Time Forecast
Moniteau Creek
Fayette 16 17.7 Mon 06 PM 18.0 tonight
&&
LAT...LON 3914 9259 3914 9252 3902 9256 3903 9262
$$
MOC053-020115-
/O.EXT.KEAX.FL.W.0111.000000T0000Z-190102T1737Z/
/BONM7.1.ER.181231T1734Z.190101T0600Z.190101T1737Z.UU/
715 PM CST Mon Dec 31 2018
The Flood Warning continues for
The Petite Saline Creek near Boonville.
* until Wednesday morning.
* At 6:30 PM Monday the stage was 17.7 feet.
* Flood stage is 16.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 17.9 feet by
early Tuesday morning. The river will fall below flood stage late
Tuesday morning.
* At 16.0 feet...Low lying woodlands and fields near the creek flood.
&&
Latest
Location FS Stage Day/Time Forecast
Petite Saline Creek
Boonville 16 17.7 Mon 06 PM 17.9 early Tuesday morning
&&
LAT...LON 3892 9280 3894 9264 3892 9250 3888 9252 3887 9279
$$808
WGUS83 KEAX 010701
FLSEAX
Flood Statement
National Weather Service Kansas City/Pleasant Hill MO
101 AM CST Tue Jan 1 2019
...The Flood Warning is cancelled for the following rivers in
Missouri...
Moniteau Creek near Fayette affecting Howard County.
...The Flood Warning continues for the following rivers in
Missouri...
Big Creek at Blairstown affecting Cass...Henry and Johnson Counties.
Blackwater River at Valley City affecting Johnson and Pettis
Counties.
Blackwater River near Blue Lick affecting Cooper and Saline
Counties.
Lamine River near Otterville affecting Cooper County.
Petite Saline Creek near Boonville affecting Cooper County.
Wakenda Creek at Carrollton affecting Carroll County.
South Grand River at Urich affecting Bates...Cass and Henry
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.This product along with additional weather
and stream information is available at www.weather.gov/kc/.
&&
MOC037-083-101-020701-
/O.EXT.KEAX.FL.W.0110.000000T0000Z-190102T2100Z/
/BLRM7.1.ER.181231T2148Z.190101T0500Z.190101T2100Z.UU/
101 AM CST Tue Jan 1 2019
The Flood Warning continues for
The Big Creek at Blairstown.
* until Wednesday afternoon.
* At 12:00 AM Tuesday the stage was 21.3 feet.
* Flood stage is 20.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
late this afternoon.
* At 20.0 feet...The west bank of the creek begins to flood.
&&
Latest
Location FS Stage Day/Time Forecast
Big Creek
Blairstown 20 21.3 Tue 12 AM 21.2 this morning
&&
LAT...LON 3873 9422 3875 9416 3857 9394 3840 9384 3840 9391
$$
MOC101-159-020701-
/O.EXT.KEAX.FL.W.0001.000000T0000Z-190102T1438Z/
/VLYM7.1.ER.190101T0026Z.190101T0530Z.190101T1438Z.NO/
101 AM CST Tue Jan 1 2019
The Flood Warning continues for
The Blackwater River at Valley City.
* until Wednesday morning.
* At 12:00 AM Tuesday the stage was 23.4 feet.
* Flood stage is 22.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
this morning.
* At 22.0 feet...Woodlands and farm fields along the river begin to
flood.
&&
Latest
Location FS Stage Day/Time Forecast
Blackwater River
Valley City 22 23.4 Tue 12 AM 23.1 this morning
&&
LAT...LON 3894 9342 3882 9361 3882 9368 3891 9361 3899 9348
$$
MOC053-195-020701-
/O.EXT.KEAX.FL.W.0113.000000T0000Z-190103T1828Z/
/BLVM7.1.ER.190101T0810Z.190102T0600Z.190102T1828Z.NO/
101 AM CST Tue Jan 1 2019
The Flood Warning continues for
The Blackwater River near Blue Lick.
* until Thursday afternoon.
* At 12:45 AM Tuesday the stage was 23.7 feet.
* Flood stage is 24.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by after midnight this morning
and continue to rise to near 26.3 feet by early Wednesday morning.
The river will fall below flood stage by early Wednesday afternoon.
* At 24.0 feet...Cropland and pastures along the river flood.
&&
Latest
Location FS Stage Day/Time Forecast
Blackwater River
Blue Lick 24 23.7 Tue 01 AM 26.3 early Wednesday
morning
&&
LAT...LON 3894 9342 3899 9348 3903 9297 3894 9295 3893 9323
$$
MOC053-020701-
/O.EXT.KEAX.FL.W.0114.000000T0000Z-190102T1418Z/
/OTTM7.1.ER.190101T0120Z.190101T0615Z.190101T1418Z.NO/
101 AM CST Tue Jan 1 2019
The Flood Warning continues for
The Lamine River near Otterville.
* until Wednesday morning.
* At 12:15 AM Tuesday the stage was 15.6 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
this morning.
* At 15.0 feet...Low lying woodlands and fields along the river
flood.
&&
Latest
Location FS Stage Day/Time Forecast
Lamine River
Otterville 15 15.6 Tue 12 AM 15.5 this morning
&&
LAT...LON 3869 9303 3887 9305 3894 9304 3894 9298 3869 9294
$$
MOC089-010731-
/O.CAN.KEAX.FL.W.0112.000000T0000Z-190102T0722Z/
/FYTM7.1.ER.181231T1922Z.190101T0145Z.190101T0558Z.UU/
101 AM CST Tue Jan 1 2019
The Flood Warning is cancelled for
The Moniteau Creek near Fayette.
* At 12:30 AM Tuesday the stage was 15.4 feet.
* Flood stage is 16.0 feet.
* Fell below flood stage at 11:58 PM Monday.
* Forecast...The river will continue to fall to 6.2 feet by Wednesday
morning.
&&
Latest
Location FS Stage Day/Time Forecast
Moniteau Creek
Fayette 16 15.4 Tue 12 AM 14.8 after midnight
&&
LAT...LON 3914 9259 3914 9252 3902 9256 3903 9262
$$
MOC053-020701-
/O.EXT.KEAX.FL.W.0111.000000T0000Z-190102T2123Z/
/BONM7.1.ER.181231T1734Z.190101T1200Z.190101T2123Z.UU/
101 AM CST Tue Jan 1 2019
The Flood Warning continues for
The Petite Saline Creek near Boonville.
* until Wednesday afternoon.
* At 12:30 AM Tuesday the stage was 18.1 feet.
* Flood stage is 16.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 18.3 feet by this
morning. The river will fall below flood stage late this afternoon.
* At 16.0 feet...Low lying woodlands and fields near the creek flood.
&&
Latest
Location FS Stage Day/Time Forecast
Petite Saline Creek
Boonville 16 18.1 Tue 12 AM 18.3 this morning
&&
LAT...LON 3892 9280 3894 9264 3892 9250 3888 9252 3887 9279
$$
MOC013-037-083-020701-
/O.CON.KEAX.FL.W.0003.190101T1107Z-190102T1800Z/
/URHM7.1.ER.190101T1107Z.190101T1200Z.190101T1800Z.UU/
101 AM CST Tue Jan 1 2019
The Flood Warning continues for
The South Grand River at Urich.
* from early this morning to Wednesday afternoon.
* At 12:15 AM Tuesday the stage was 23.4 feet.
* Flood stage is 24.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early this morning and
continue to rise to near 24.1 feet by this morning. The river will
fall below flood stage by this afternoon.
* At 24.0 feet...Flooding occurs across locations within 0.5 to 1.5
miles of the river. Areas affected include low lying pastures along
with cropland and secondary roads.
&&
Latest
Location FS Stage Day/Time Forecast
South Grand River
Urich 24 23.4 Tue 12 AM 24.1 this morning
&&
LAT...LON 3849 9426 3847 9400 3837 9380 3832 9382 3843 9425
$$
MOC033-020701-
/O.EXT.KEAX.FL.W.0002.000000T0000Z-190102T1200Z/
/CAXM7.1.ER.190101T1200Z.190101T1200Z.190101T1200Z.UU/
101 AM CST Tue Jan 1 2019
The Flood Warning continues for
The Wakenda Creek at Carrollton.
* until Wednesday morning.
* At 12:00 AM Tuesday the stage was 15.6 feet.
* Flood stage is 16.0 feet.
* Forecast...The river is expected to rise to near flood stage this
morning.
* At 16.0 feet...Flooding of low-lying undeveloped areas along the
creek begins.
&&
Latest
Location FS Stage Day/Time Forecast
Wakenda Creek
Carrollton 16 15.6 Tue 12 AM 16.0 this morning
&&
LAT...LON 3939 9356 3937 9328 3930 9328 3932 9359
$$930
WGUS83 KEAX 011533
FLSEAX
Flood Statement
National Weather Service Kansas City/Pleasant Hill MO
933 AM CST Tue Jan 1 2019
...The Flood Warning continues for the following rivers in
Missouri...
Blackwater River near Blue Lick affecting Cooper and Saline
Counties.
Petite Saline Creek near Boonville affecting Cooper County.
Wakenda Creek at Carrollton affecting Carroll County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.This product along with additional weather
and stream information is available at www.weather.gov/kc/.
&&
MOC053-195-021532-
/O.EXT.KEAX.FL.W.0113.000000T0000Z-190103T1904Z/
/BLVM7.1.ER.190101T0830Z.190102T0600Z.190102T1904Z.NO/
933 AM CST Tue Jan 1 2019
The Flood Warning continues for
The Blackwater River near Blue Lick.
* until Thursday afternoon.
* At 8:45 AM Tuesday the stage was 24.5 feet.
* Flood stage is 24.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 26.3 feet by
early Wednesday morning. The river will fall below flood stage
early Wednesday afternoon.
* At 24.0 feet...Cropland and pastures along the river flood.
&&
Latest
Location FS Stage Day/Time Forecast
Blackwater River
Blue Lick 24 24.5 Tue 09 AM 26.3 early Wednesday
morning
&&
LAT...LON 3894 9342 3899 9348 3903 9297 3894 9295 3893 9323
$$
MOC053-021532-
/O.EXT.KEAX.FL.W.0111.000000T0000Z-190103T0154Z/
/BONM7.1.ER.181231T1734Z.190101T1800Z.190102T0154Z.UU/
933 AM CST Tue Jan 1 2019
The Flood Warning continues for
The Petite Saline Creek near Boonville.
* until Wednesday evening.
* At 8:30 AM Tuesday the stage was 18.7 feet.
* Flood stage is 16.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 19.1 feet by this
afternoon. The river will fall below flood stage this evening.
* At 16.0 feet...Low lying woodlands and fields near the creek flood.
&&
Latest
Location FS Stage Day/Time Forecast
Petite Saline Creek
Boonville 16 18.7 Tue 08 AM 19.1 this afternoon
&&
LAT...LON 3892 9280 3894 9264 3892 9250 3888 9252 3887 9279
$$
MOC033-021532-
/O.EXT.KEAX.FL.W.0002.000000T0000Z-190102T1657Z/
/CAXM7.1.ER.190101T1145Z.190101T1500Z.190101T1657Z.UU/
933 AM CST Tue Jan 1 2019
The Flood Warning continues for
The Wakenda Creek at Carrollton.
* until Wednesday morning.
* At 9:00 AM Tuesday the stage was 16.2 feet.
* Flood stage is 16.0 feet.
* Minor flooding is occurring.
* Forecast...The river will continue to fall to below flood stage by
late this morning.
* At 16.0 feet...Flooding of low-lying undeveloped areas along the
creek begins.
&&
Latest
Location FS Stage Day/Time Forecast
Wakenda Creek
Carrollton 16 16.2 Tue 09 AM 15.9 this afternoon
&&
LAT...LON 3939 9356 3937 9328 3930 9328 3932 9359
$$782
WGUS83 KEAX 020036
FLSEAX
Flood Statement
National Weather Service Kansas City/Pleasant Hill MO
636 PM CST Tue Jan 1 2019
...The Flood Warning continues for the following rivers in
Missouri...
Blackwater River near Blue Lick affecting Cooper and Saline
Counties.
Petite Saline Creek near Boonville affecting Cooper County.
Wakenda Creek at Carrollton affecting Carroll County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.This product along with additional weather
and stream information is available at www.weather.gov/kc/.
&&
MOC053-195-030036-
/O.EXT.KEAX.FL.W.0113.000000T0000Z-190103T1251Z/
/BLVM7.1.ER.190101T0830Z.190101T1800Z.190102T1251Z.NO/
636 PM CST Tue Jan 1 2019
The Flood Warning continues for
The Blackwater River near Blue Lick.
* until Thursday morning.
* At 5:45 PM Tuesday the stage was 24.4 feet.
* Flood stage is 24.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
Wednesday morning.
* At 24.0 feet...Cropland and pastures along the river flood.
&&
Latest
Location FS Stage Day/Time Forecast
Blackwater River
Blue Lick 24 24.4 Tue 06 PM 24.2 early Wednesday
morning
&&
LAT...LON 3894 9342 3899 9348 3903 9297 3894 9295 3893 9323
$$
MOC053-030035-
/O.EXT.KEAX.FL.W.0111.000000T0000Z-190103T0200Z/
/BONM7.1.ER.181231T1734Z.190101T1545Z.190102T0200Z.UU/
636 PM CST Tue Jan 1 2019
The Flood Warning continues for
The Petite Saline Creek near Boonville.
* until Wednesday evening.
* At 5:30 PM Tuesday the stage was 17.2 feet.
* Flood stage is 16.0 feet.
* Minor flooding is occurring.
* Forecast...The river will continue to fall to below flood stage by
early Wednesday morning.
* At 16.0 feet...Low lying woodlands and fields near the creek flood.
&&
Latest
Location FS Stage Day/Time Forecast
Petite Saline Creek
Boonville 16 17.2 Tue 05 PM 14.1 early Wednesday
morning
&&
LAT...LON 3892 9280 3894 9264 3892 9250 3888 9252 3887 9279
$$
MOC033-030035-
/O.EXT.KEAX.FL.W.0002.000000T0000Z-190103T0056Z/
/CAXM7.1.ER.190101T1145Z.190101T2100Z.190102T0056Z.UU/
636 PM CST Tue Jan 1 2019
The Flood Warning continues for
The Wakenda Creek at Carrollton.
* until Wednesday evening.
* At 6:00 PM Tuesday the stage was 16.2 feet.
* Flood stage is 16.0 feet.
* Minor flooding is occurring.
* Forecast...The river will continue to fall to below flood stage by
late this evening.
* At 16.0 feet...Flooding of low-lying undeveloped areas along the
creek begins.
&&
Latest
Location FS Stage Day/Time Forecast
Wakenda Creek
Carrollton 16 16.2 Tue 06 PM 14.7 early Wednesday
morning
&&
LAT...LON 3939 9356 3937 9328 3930 9328 3932 9359
$$260
WGUS83 KEAX 021205
FLSEAX
Flood Statement
National Weather Service Kansas City/Pleasant Hill MO
605 AM CST Wed Jan 2 2019
...The Flood Warning is cancelled for the following rivers in
Missouri...
Blackwater River near Blue Lick affecting Cooper and Saline
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.This product along with additional weather
and stream information is available at www.weather.gov/kc/.
&&
MOC053-195-021235-
/O.CAN.KEAX.FL.W.0113.000000T0000Z-190103T1251Z/
/BLVM7.1.ER.190101T0830Z.190101T1800Z.190102T0500Z.NO/
605 AM CST Wed Jan 2 2019
The Flood Warning is cancelled for
The Blackwater River near Blue Lick.
* At 5:45 AM Wednesday the stage was 23.3 feet.
* Flood stage is 24.0 feet.
* Fell below flood stage at 11:00 PM Tuesday.
* Forecast...The river will continue to fall to 16.8 feet by Thursday
morning.
&&
Latest
Location FS Stage Day/Time Forecast
Blackwater River
Blue Lick 24 23.3 Wed 06 AM 23.2 this afternoon
&&
LAT...LON 3894 9342 3899 9348 3903 9297 3894 9295 3893 9323
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this river flood warning went out at Dec 31, 12:02 PM CST, 57 minutes earlier.
Area forecast discussion, Dec 31, 12:02 PM CST, 57 minutes before
AREA FORECAST DISCUSSION National Weather Service Kansas City/Pleasant Hill MO 1202 PM CST Mon Dec 31 2018 .Discussion... Issued at 326 AM CST MON DEC 31 2018 A cold rain has started to spread from the southwest across the southern to eastern portions of the forecast area this morning. This precipitation area should continue to build north through the early morning hours. Temperatures as of 09Z are in the low to mid 30s, but more importantly, all above freezing as the precipitation moves in. The one exception may be extreme northwestern MO, but precipitation will be much later to arrive in this location and by the time it does, temperatures are expected to be above freezing. With temperatures above freezing currently, and expected to stay above freezing due to warm advection, there should be little, if any, icing potential this morning. This continues the trend from previous forecasts to limit the extent and the amount of possible icing. With the strong warm advection and widespread moderate to at times heavy rain in our southeast, parts of the southeastern CWA may see an inch to an inch and a quarter of rain. This may lead to some minor flooding in our southeast as well as lead to some river flooding. With regards to wintry weather potential, temperatures will rapidly cool down this afternoon behind a cold front. This could quickly freeze whatever liquid water is on the roads after the rain moves out late this afternoon. The other potential impact is a period of freezing drizzle, especially in northern MO, as the cold air moves in and cloud ice is lost. This potential should be short-lived as the strong cold air advection will eventually bring the snow growth area to near the surface, with flurries then becoming possible. The other wintry hazard for folks, especially since it's New Year's Eve, is that with temperatures rapidly falling and winds increasing, wind chill values by midnight will be approaching zero across the northwestern half of the forecast area. So anyone that is out celebrating the new year will not only have to contend with dangerously cold wind chill values, but also a period of freezing drizzle and eventually flurries. Welcome 2019! Beyond New Year's eve and day, the forecast will be relatively quiet through the middle part of the week. However, models show a shortwave approaching the area from the southwest. The ECMWF is the most robust with regards to QPF and has the wave move into the area as a cutoff low. The GFS also has the wave cutoff but is overall weaker. What's interesting about this feature is that with the coldest air aloft associated with the closed low, and cold air really to advect into the system, models show an area of snow from northeast OK through southern MO, with more liquid precipitation surrounding the colder core of the low. There is some potential the southern half of the forecast area could see snow with this system. But given the nature of the wave, being cutoff from the upper flow, many details remain uncertain. So for now, will just continue a mention of snow, then rain/snow depending on the diurnal temperature trend Thursday. For the weekend, it looks like more mild temperatures will prevail as broad upper ridging spreads across the western half of the country. && .Aviation...(For the 18Z TAFS through 18Z Tuesday Afternoon) Issued at 1202 PM CST MON DEC 31 2018 A widespread area of rain is working its way through the area right now, with sleet and snow mixing in as well. The mixed precipitation should continue for about another hour or so, then we should see additional warming in the low- levels helping it all change back to rain. IFR and LIFR ceilings and visibilities are also being observed with this system, though they have been bouncing around a little. The main area of rain and the very low ceilings and visibility should move out (southwest to northeast) this afternoon, though MVFR ceilings are expected to stick around through tomorrow morning. A cold front will move in behind the rain this evening, shifting winds to the northwest. It will also be a little breezy and remain that way overnight. Additionally, we will remain saturated in the low levels tonight, so we could squeeze out some patchy freezing drizzle initially after sunset, but as the column cools, it should change over to flurries. No accumulation is expected and given the uncertainty did not include in the TAF at this time. && .EAX WATCHES/WARNINGS/ADVISORIES... KS...NONE. MO...NONE. && Discussion...CDB Aviation...Grana
Hazardous weather outlook, Dec 31, 5:27 AM CST, 7 hours 32 minutes before
Hazardous Weather Outlook National Weather Service Kansas City/Pleasant Hill MO 527 AM CST Mon Dec 31 2018 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-011130- Atchison KS-Miami-Linn KS-Doniphan-Leavenworth-Wyandotte-Johnson KS- Atchison MO-Nodaway-Worth-Gentry-Harrison-Mercer-Putnam-Schuyler- Holt-Andrew-De Kalb-Daviess-Grundy-Sullivan-Adair-Buchanan-Clinton- Caldwell-Livingston-Linn MO-Macon-Platte-Clay-Ray-Carroll-Chariton- Randolph-Jackson-Lafayette-Saline-Howard-Cass-Johnson MO-Pettis- Cooper-Bates-Henry- 527 AM CST Mon Dec 31 2018 This hazardous weather outlook is for northwest...north central and west central Missouri...as well as extreme eastern Kansas. .DAY ONE...Today and Tonight Rain is expected to persist through the morning, exiting this afternoon and evening. Temperatures will fall below freezing tonight, resulting in very cold wind chills and likely freezing any still wet surfaces. More detailed information can be accessed at... https://www.weather.gov/eax/hwo .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Wind chill values for the first day of the New Year will be in the single digits and below. More detailed information can be accessed at... https://www.weather.gov/eax/hwo
The office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 31, 8:44 AM CST | River Flood Warning | EAX | Cass, Henry, Johnson | 26 hr |
| Dec 31, 8:44 AM CST | River Flood Warning | EAX | Cooper | 37 hr |
| Dec 31, 12:33 PM CST | River Flood Warning | EAX | Howard | 39 hr |
| Dec 31, 12:59 PM CST | River Flood Warning | EAX | Cooper | 37 hr |
Nearby
River Flood Warnings in Missouri, 2018Every river flood warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.